# SDR A6WA200440121

- Difficulty date: August 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 981
- Condition: Failed
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH AND STAB TRIM FAIL.  REMOVED AND REPLACED HST ACTUATOR IAW AMM 27-42-01.  (M)
